MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT TIP DISSECTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ETHICON ENDO-SURGERY, LLC. ENDOPATH*BLUNT TIP DISSECTOR; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Catalog Number BTD05
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 3/6/2025.D4: batch # unk.Investigation summary: the product was returned to ethicon for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that btd05 device was returned outside it's package opened.Upon visual inspection, a damaged was noted to be one of the three dissectors.No conclusion could be reached as to what may have caused the reported incident.The complaint was confirmed.A manufacturing record evaluation was performed for the finished device lot 237d68 number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during an unknown surgery, there were scratches on the handle when checked the device before use.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.

Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key21540560
Report Number3005075853-2025-01840
Device Sequence Number8050447
Product Code MDM
UDI-Device Identifier10705036011873
UDI-Public(01)10705036011873(17)290731(10)237D68
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBTD05
Device Lot Number237D68
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown